# SDR SWAA2024082608584

- Difficulty date: July 2, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE FWD POSITION AT RBL1 AND STA 695 AT PASSENGER CABIN 2024-420649<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE FLOOR STRUCTURE FWD POSITION AT RBL1 AND STA 695 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET: 6 REV: SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE FLOOR STRUCTURE FWD POSITION AT RBL1 AND STA 695 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET: 6 REV: SEE INDIVIDUAL SIGN OFF BELOW
